MathSciNet Relay Station
MathSciNet bibliographic data
MR2813352 (2012h:65101) 65H10 (14Q15 68W30)
Dayton, Barry H.; Li, Tien-Yien; Zeng, Zhonggang Multiple zeros of nonlinear systems. Math. Comp. 80 (2011), no. 276, 2143–2168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement